MathSciNet Relay Station
MathSciNet bibliographic data
MR100052 (20 #6488) 26.00 (10.00)
Mordell, L. J. Integral formulae of arithmetical character. J. London Math. Soc. 33 1958 371–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement